# SDR N6WA2025030402

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM67036482011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT FS1051.3 AND STRINGER 18L.   REMOVED AND REPLACED BRACKET AT FS1051.3 AND STRINGER 18L IAW CRJ SRM 51-42-06 AND 51-21-11.
